MathSciNet Relay Station
MathSciNet bibliographic data
MR1250827 33D10 (11F27)
Shen, Li-Chien On the additive formulae of the theta functions and a collection of Lambert series pertaining to the modular equations of degree $5$. Trans. Amer. Math. Soc. 345 (1994), no. 1, 323–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement